Continuous Probabilistic Solutions to the Biomagnetic Inverse Problem. Ioannedest, A.&nbsp;A., Bolton, J.&nbsp;P.<nbsp>R., & Clarke, C.&nbsp;J.<nbsp>S. Inverse Problems, 6:523-542, 1990.
bibtex   
@article{ Ioannidest_etal90,
  author = {Ioannedest, A. A. and Bolton, J. P. R. and Clarke, C. J. S.},
  title = {Continuous Probabilistic Solutions to the Biomagnetic Inverse Problem},
  journal = {Inverse Problems},
  year = {1990},
  volume = {6},
  pages = {523-542},
  en_number = {2.8:11}
}
Downloads: 0